# SDR DALA2022072505105

- Difficulty date: July 20, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 80,648 hours, 30,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 SEAT 5CD - FWD EEPLS LIGHT INOP. CORRECTIVE ACTION: FOUND LIGHT ASSEMBLY WAS NOT FULLY CONNECTED. CONNECTED LIGHT ASSEMBLY PER B757 AMM TASK 33-51-01. OPS CHECK GOOD. (9203398)
